# SDR USAASB96162

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 6678
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

CLT - FLT 1594 - CREW RECEIVED NR 1 ENGINE OVERHEAT LIGHT DURING FLIGHT.  THE NR 1 ENGINE WAS SHUT DOWN AND THE FLIGHT RETURNED TO FIELD AT CLT.  EMERGENCY WAS DECLARED AND THE FLIGHT LANDED SAFELY WITH NO FURTHER INCIDENT.  TOTAL SINGLE ENGINE TIME WAS 20 MINUTES.  MAINTENANCE FOUND THE NR 1 ENGINE CORE LOOP FAILED.  REPLACED SAME PER THE MM.  OPS CHECK GOOD.  (M)
